Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
niccolo

Im breaking out in week 12 of accutane treatment??

Hello people. Havent been here for a while. Uni sched is filling up my time.

I posted this on the my accutane log, but I would love to get people's opinions on this:

Ive had really clear skin for the past 12 weeks Ive been on accutane. Its only now that I have new zits!! I am really frustrated...

I have 11 new ones on my jawline, theyre not the cystic type, but argh, I hate the thought of zits resurfacing after being clear for some time.

Is this cause of exercise, since you sweat more?

Creatine? Ive stopped taking it, derm said if certain supplements make you break out, stop using it.

What about heavy moisturizers? I put lucas' papaw on my hands since its extremely dry. I have a bad habit of resting my hand on my jawline while in class.

Or, is this the dreaded initial breakout?

Would it be wise to go back to my derm and extend my treament up to 6 months (Im only on 4)? Up the dosage?

Thanks

Share this post


Link to post
Share on other sites

This could very well be your inital breakout. Some people take longer than others I guess! It should come and go pretty quickly though, so don't worry. You're far enough into your course that the IB should not last long at all.

I would suggest keeping your hands away from your face when you're in class. Not that you're "dirty" or anything but just think of all the things your hands come in contact with throughout the day! Money, car keys, whatever, your hands acquire a lot of germs so it would be best to not touch your face with them if you're breaking out.

I don't know what your dosage is, but I would definitely ask your derm for a longer cycle than 4 months. Go for 5 or 6, most people go on 5. My derm is letting me go on for 6. The longer you stay on accutane, the longer your acne stays in remission and hopefully never comes back!

Share this post


Link to post
Share on other sites

redsoxluva,

could you sign that last sentence for me,please? :D

(me: on tane since august last year)

oh and niccolo, don't panic, that happened to me too (and still does although not on the same level), it can be anything from creams to stress to initial breakout to voodoo to god having fun with you....

but tane is pretty reliable you know, so take it easy and yea,if possible, get your treatment expanded, don't no what dose you're on but 4 months isn't very long. good luck!

Share this post


Link to post
Share on other sites

Hello people. Havent been here for a while. Uni sched is filling up my time.

I posted this on the my accutane log, but I would love to get people's opinions on this:

Ive had really clear skin for the past 12 weeks Ive been on accutane. Its only now that I have new zits!! I am really frustrated...

I have 11 new ones on my jawline, theyre not the cystic type, but argh, I hate the thought of zits resurfacing after being clear for some time.

Is this cause of exercise, since you sweat more?

Creatine? Ive stopped taking it, derm said if certain supplements make you break out, stop using it.

What about heavy moisturizers? I put lucas' papaw on my hands since its extremely dry. I have a bad habit of resting my hand on my jawline while in class.

Or, is this the dreaded initial breakout?

Would it be wise to go back to my derm and extend my treament up to 6 months (Im only on 4)? Up the dosage?

Thanks

Yes, don't be worried about that, when I was on it, I had a bad breakout about three months or so into it, I got a huge a** zit thing on the end of my nose, which made my nose look bigger! :liar: Even after my derm lanced it, with the Accutane it took a good week or two for it to go away. The point is that with every major medication, this seems to happen to alot of people, and it will pass. Try to get your treatment expanded to five or six months. ;)

Share this post


Link to post
Share on other sites

redsoxluva,

could you sign that last sentence for me,please? :D

(me: on tane since august last year)

oh and niccolo, don't panic, that happened to me too (and still does although not on the same level), it can be anything from creams to stress to initial breakout to voodoo to god having fun with you....

but tane is pretty reliable you know, so take it easy and yea,if possible, get your treatment expanded, don't no what dose you're on but 4 months isn't very long. good luck!

That's why I said "hopefully"!!! :lol: Everyone is different

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×